# SDR VNAA202104161111

- Difficulty date: April 12, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 37,515 hours, 36,093 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Part number: 601R31902349
- Condition: Deformed
- Location: Pax Door
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSING THROUGH FL170 ON DESCENT INTO PWM, THE CREW RECEIVED A PAX DOOR AMBER CAUTION MESSAGE. THE QRH WAS RAN, AND NOTHING APPEARED TO BE AFFECTING THE FLIGHT ADVERSELY. THE CAPTAIN INFORMED THE FA'S OF THE SITUATION, THEN DECLARED AN EMERGENCY WITH PWM APPROACH AS A PRECAUTION. PAX WERE NOT INFORMED TO BRACE. AT FL130, THE AMBER LIGHT WENT OUT, AND CABIN PRESSURIZATION CHECKED OK, SO THE CREW UNDECLARED THE EMERGENCY WITH ATC. THE FLIGHT LANDED SAFELY AT PWM. ON SITE MX IS INBOUND AT THE TIME OF REPORT TO ADD MEL'S. TROUBLESHOT THRU MDC FOUND SEVERAL ENTRIES FOR PAX DOOR SENSOR (PX25) OUT OF RIG  B1CODE 007627. INSPECTED PX25 SENSOR FOUND TARGET BRACKET DEFORMED. REMOVED AND REPLACED TARGET AND BRACKET  IAW CRJ 700 SRM 51-42-06/10-001-001-A01. PREFORMED OPS CHECK IAW CRJ 700 AMM  52-70-00-750-801-A01. OPS CHECK GOOD AT THIS TIME.
